Hi, Welcome to HealthcareMagic Forum.
May be she has Seborrheic Dermatitis. It is a common, inflammatory skin condition that causes flaky, white to yellowish scales to form on oily areas such as the scalp or inside the ear. It can be due to over production of skin oil and irritation by a Fungus called malessizia furfur or sometimes it could be due to Psoriasis. Kindly take her to a Dermatologist and get her examined to rule out the exact cause. Once confirmed she will require Medicated Shampoos.
Let her avoid stress and fatigue. She should be eating healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. If she is overweight she should be reducing it.
I wish her Good Health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi ..... I am having a lot of dandruff..I have tried a lot of shampoos.. but nothing works... My dandruff comes in patches allover my scalp... I end up shampooing more than 4 to 5 times a week... this makes my hair really dry and brittle.. Please suggest something for this.. Thanks...
Hi, i have dandruff and it usually comes and goes. But it also worsens. My dandruff comes in large flakes and even if it touches medicated shampoo it becomes extra dry. I think its seborrheic Dermatitis but its not exactly red. rather white. Flakes fall off easier too? What could it be? Just really bad dry scalp? And what treatment can i use? The more i shampoo the worse it gets...even if i shampoo one a week its still reacts, though not so much. I heard if i shave my head it will heal its self. Thats what some with similar experience inform me...recommendations?
age-29, height-5ft 2", weight-50kg, medical history-no special ailment to mention, Query-I am having severe hair fall and itching scalp since few months. I do not think it is due to dandruff. I am oiling my hair once in a weak and wash it in the next day. I am using dope daily therapy shampoo. Please advice me..
I am taking Prograf 7 mg bid as I had a liver transplant on July 21/13. I was searching side effects of prograf and notice alopecia is one of them. I am losing more hair than normal and have noticed patchy spots on my scalp. Besides lowering the dose, any other recommendations for limiting hair loss?
Not sure where to start, my husband has been to dr s and dermatologist , they have ran test n biaposy , He has bumps especially on his scalp but all over n itches, his hands and feet have been so red n burning that later they peeled like they were burnt, his throat has swollen almost shut, this has been going on since December and they still have not found the reason Right now his head is full of bumps and itching and his foot is swollen twice it s size, he can t walk on it then tomorrow it will move to another area of his body I sure hope you can help